REVITA overdose: symptoms and treatment
REVITA is familiar to many from childhood multivitamin preparation. Almost all know the taste of these sour-sweet-bitter round yellow pills. At the same time, few people is aware about side effects of this drug. Overdose Revit can develop when excessive and uncontrolled eating and lead to serious complications. In this article, we discussed the symptoms and causes, and methods of first aid and treatment during its development.
The description of the drug
The drug is prescribed is available in tablets. It is sold in pharmacies without a prescription. In the composition of the drug includes the following vitamins:
- A (retinol) – improves and protects eyesight, boosts the immune system, improves skin condition.
- B1 (thiamine) – maintains the normal functioning of the nervous system, takes part in the metabolism of carbohydrates, regulates the metabolism.
- B2 (Riboflavin) – plays an important role in the biochemical processes of tissue respiration, also provides visual perception.
- C (ascorbic acid) is an essential component of oxidative processes in the body, a natural antioxidant, improves immunity, provides iron absorption in the intestine, is responsible for the condition of skin, teeth, nails and all connective tissue.
Safe use of this vitamin complex is possible only if appointed by the attending physician. Conducting self-treatment is dangerous and can lead to poisoning.
Indications for Revit:
- Increased body's need for vitamins, for example, when the amplified physical or mental stress.
- Avitaminosis, hypovitaminosis – a condition of lack or complete absence of vitamins in the body, for example, after adhering to a strict diet, dietary restrictions.
- The recovery period after illness.
- A weakened immune system.
- Acute respiratory virus diseases and influenza. During their development REVITA increases the protective ability of the body, improves immunity, accelerates recovery.
- Acute or chronic infectious processes in the body.
Contraindications to Revit:
- Hypersensitivity and Allergy to the components included in the preparation.
- The nephrolithiasis.
- Fructose intolerance.
- Malabsorption syndrome.
- Diabetes mellitus 1st and 2nd type.
- The tendency to form blood clots.
- Acute or chronic glomerulonephritis.
- Renal failure.
- Cancer at present time or in the past.
- Violation of the metabolism of copper and iron.
- The age of 3 years.
- Pregnancy and lactation.
Doctors recommend that women taking REVITA, to get pregnant only after 6-12 months after the treatment them. This is due to the toxic effect of vitamin A on the fetus.
REVITA can be combined with many drugs. These include:
- other multivitamin complexes;
- streptomycin, penicillin;
Possible causes of overdose
Overdose and poisoning Revit can develop in case of its uncontrolled use. Many tablets like the taste and they eat them instead of candy.
Also poisoning the drug may develop in babies who found his home. Don't forget to hide from children all drugs that have a home.
To avoid overdose, you need to take the multivitamin complex strictly on the recommendation of the attending doctor.
Poisoning drug is clinically manifested during the first hour after taking a large dose. The severity of an overdose depends on the amount of alcohol consumed tablets.
The main clinical manifestations of overdosage of Revit include the following:
- Severe allergic reactions such as hives or angioedema. On the patient's body appear itchy rash, can swell the lips, the eyelids, deteriorate breathing.
- Nausea, vomiting, severe abdominal pain, irregularity, diarrhea.
- Severe headache and dizziness.
- General anxiety and irritability, turning into weakness and drowsiness.
- A sharp drop in blood pressure.
- Blurred vision.
- A feeling of numbness of limbs, face.
- Heart rhythm disturbances, tachycardia, arrhythmia, extrasystoles.
- The yellowness of the skin and visible mucous membranes.
What to do in case of overdose Revit
With the development of Revit overdose you should immediately call the ambulance. Describe to the dispatcher the severity of the condition and the patient's symptoms and specify the exact address. While waiting for the medics immediately start providing first aid to the victim. The following are the key components:
- Let the patient drink in one gulp 2-3 glasses of water. Then liquid drunk to be pulled out, triggering a vomiting attack. This can be done by clicking on the root of the tongue.
- If your home medicine Cabinet is a drug from the group of absorbents, give the patient a drink. It can be APSCO, POLYSORB, enterosgel and even the well-known activatedcoal.
- Drink poisoned person with plain water or weak sweet tea at room temperature. In order not to trigger a gag attack, explain that the patient should drink slowly in small SIPS and often.
- If poisoned, there were signs of angioedema should give an antihistamine, e.g. loratadine or fenistil. Before taking this medication, carefully read the instructions and rules for dispensing.
First aid is the SMP team arrived on the call. The patient is administered corticosteroids, antihistamines, connect the drip with saline and rapidly transported to the hospital. The duration of treatment depends on the severity of the patient's condition. In severe cases, can be carried out hemodialysis.
The consequences of overdose
REVITA overdose can lead to severe disorders in the organism and trigger the development of chronic diseases. Even with timely medical patient first aid of acute poisoning drug can result in complications. This includes the following pathology:
- diabetes mellitus;
- kidney failure;
- violation of the enzymatic ability of the liver;
- dystrophy of the myocardium and subsequent heart failure;
- hemolytic anemia;
- hair loss, alopecia;
- cracks in the skin;
- brittle nails and hair;
- chronic gastritis.
Multivitamin complex Revit helps the body to fight many diseases, to rectify the deficiencies. One should only by the doctor. With the development of overdose, the patient's condition is deteriorating rapidly, can develop heart rhythm disturbances and even angioedema. In the case of the first signs of an overdose, you should immediately call the ambulance. Even with timely treatment, the patient may develop complications that require long-term therapy. Do not self-medicate and follow the directions carefully doctor.